Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Zygmund condition for Bloch functions in the ball in $ {\bf C}\sp{n}$

Authors: Joseph A. Cima and Barnet M. Weinstock
Journal: Proc. Amer. Math. Soc. 79 (1980), 597-600
MSC: Primary 32A40; Secondary 46E30
MathSciNet review: 572311
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the equivalence of the Bloch condition for a holomorphic function f on the ball $ {B_n}$ with the Zygmund second difference condition for a suitable primitive F of f.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A40, 46E30

Retrieve articles in all journals with MSC: 32A40, 46E30

Additional Information

PII: S 0002-9939(1980)0572311-8
Keywords: Bloch function, several complex variables, Zygmund condition
Article copyright: © Copyright 1980 American Mathematical Society